... 150mg/day dose because my physician, after several calls hasn't refilled the script. My whole body feels like it's "humming", anyone have a guess on how long this can last?
I was on the same dose for many years and I tried to get off it many many times, once I even tried removing just one of the granules from the 150mg/day dose every two days. Nothing worked. I tried going cold turkey, and I was in bed for two weeks. The humming, I experienced it like a small electric shock every 10 seconds, kind of a buzzing, never tapered off. I finally got off it when my doctor retired and my new physician prescribed Paxil instead, then got me off the Paxil. In two weeks I was free of Effexor. Never taking it again.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 23 Nov 2009 • 1 answer
Posted 2 Sep 2015 • 3 answers
I just started taking venlafaxine (Effexor), from what I've been reading I should stop ASAP because?
Posted 28 Feb 2016 • 2 answers
Posted 11 Jul 2016 • 3 answers
Posted 7 Dec 2016 • 1 answer